# SDR AALA20100512TUL02

- Difficulty date: May 12, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 61,382 hours, 21,482 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND BLIND FASTENER AT OUTBOARD BOTTOM BLIND FASTENER.  BLENDED CORRODED AREA AND INSTALLED STRAP-DOUBLER PER EA B757-27-010644.
